Alert archive / Arizona / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 60, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 13, 2021, 9:03 PM MST for Maricopa County, Arizona. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2021, 9:03 PM MST (04:03 UTC)
- Expired
- Aug 13, 2021, 9:45 PM MST
- In force
- 42 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 89 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:55 PM MST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 4.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 2033 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
193
WUUS55 KPSR 140403
SVRPSR
AZC013-140445-
/O.NEW.KPSR.SV.W.0060.210814T0403Z-210814T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Phoenix AZ
903 PM MST Fri Aug 13 2021
The National Weather Service in Phoenix has issued a
* Severe Thunderstorm Warning for...
Maricopa County in south central Arizona...
* Until 945 PM MST.
* At 903 PM MST, severe thunderstorms were located along a line
extending from near Crown King to near Rock Springs to near New
River, moving west at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
New River, Cave Creek, Carefree, Lake Pleasant, Desert Mountain,
Camp Creek, Anthem and Seven Springs.
This includes the following highways...
AZ Interstate 17 between mile markers 225 and 241.
AZ Route 74 between mile markers 8 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near Lake Pleasant, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3400 11177 3386 11182 3377 11238 3392 11265
3398 11269 3398 11266 3389 11228 3391 11224
3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 0403Z 073DEG 32KT 3416 11228 3405 11221 3396 11206
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDB1 follow-up statement
435
WWUS55 KPSR 140431
SVSPSR
Severe Weather Statement
National Weather Service Phoenix AZ
931 PM MST Fri Aug 13 2021
AZC013-140445-
/O.CON.KPSR.SV.W.0060.000000T0000Z-210814T0445Z/
Maricopa AZ-
931 PM MST Fri Aug 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MST
FOR MARICOPA COUNTY...
At 931 PM MST, severe thunderstorms were located along a line
extending from 10 miles northeast of Wickenburg to near Wittmann to
near Sun City West, moving southwest at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lake Pleasant.
This includes AZ Route 74 between mile markers 8 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
If on or near Lake Pleasant, get away from the water and move
indoors or inside a vehicle. remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3381 11216 3377 11238 3392 11265 3398 11269
3398 11266 3389 11228 3391 11224 3395 11224
3397 11219 3400 11218 3401 11216
TIME...MOT...LOC 0431Z 060DEG 22KT 3403 11259 3383 11249 3373 11234
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:27 PM MST, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 13, 7:27 PM MST, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 727 PM MST Fri Aug 13 2021 .UPDATE...Updated short-term discussion for convective trends. && .SYNOPSIS... High levels of moisture will remain entrenched across the region into early next week, leading to persistent chances for showers and thunderstorms. The primary threats with any storms remain localized heavy rainfall that may cause flash flooding. A Flash Flood Watch is in effect for south-central Arizona through Sunday afternoon. Strong winds and some blowing dust will also be possible for desert locations. With increased cloud cover and showers, temperatures will remain near to below normal. && .DISCUSSION... A Severe Thunderstorm Watch has been issued until 3 AM PDT/MST for most of south-central and southwest Arizona. The 00Z sounding from Phoenix sampled a very unstable air mass (near 1800 J/kg of MLCAPE) with 20 kt of ENE mid-level flow in place. Earlier convection over southern Gila County promptly weakened as it moved off the higher terrain, likely a result of inhibition in place over the lower deserts. However, an upper impulse is contributing to an organized line of convection developing across Gila County this evening. This area of convection should provide the necessary forcing for ascent to overcome the weak capping inversion in place, and realize the very unstable air mass in place. Expecting primarily a wind threat with more linear storm structures, though hail will certainly be a possibility with more isolated storms as well. There is a signal that a quasi-organized convective line will persist overnight into southwest Arizona and approach the lower Colorado River Valley Saturday morning. .PREVIOUS DISCUSSION... After an active Friday night, Saturday would typically be thought to be a "down" day. That may not necessarily hold as the enhanced northeasterly mid level flow remains in place and the pattern is conducive to mountain-valley propagating storms. On Sunday, a mid level front moving out of NM and into AZ may push enough dry/capping air in from the Four Corners to pair the heavy rain threat a bit but the increased dry air may lead to a higher wind threat. Ultimately a similar pattern continues Monday and Tuesday, before a broader realignment mid-week. Global ensembles are still moving a trough through the Pacific Northwest starting Wednesday. While a deep, closed trough is not favored by the majority of members, we should see a mid/upper level southwest flow develop which will begin shunting the moisture in place east. Many members do generate additional around Wednesday, perhaps indicating there will be shortwave energy that lifts through our area on the increasing southerly flow. PoPs begin to trend down thereafter. Across southwest Arizona, the potential for isolated thunderstorms and decaying large outflows will continue most days. Even a couple of desert mountain thunderstorms could develop across southeast California any of the days given the humid boundary layer. With more sun, temperatures will remain fairly close if not a little above normal across southeast California and near normal toward Yuma. Further east, temperatures will remain below normal for the Phoenix area. Thursday did briefly sneak up to 100F and temperatures in the upper 90s to near 100 look to be common through the next week. && .AVIATION...Updated at 0001Z. South-Central Arizona including KPHX, KIWA, KSDL, and KDVT: Normal diurnal wind trends are favored into the early evening hours. Then good chances develop for storms to affect the area during the mid-evening hours as storms from the east attempt to moving into the Phoenix area. Current thinking (moderate confidence) is that easterly outflows from strong storms near Globe will attempt to push into the PHX area during the 0230Z-0300Z timeframe. There still is a lesser confidence level as far as TS activity actually affecting the terminals, thus leaving VCTS in the TAF's for now. CIGS will likely drop into the 5-6k foot range. Latest high-res model output is now beginning to converge on the idea that convective activity could again develop over the PHX area during the 06Z-10Z timeframe. Went ahead and included VCSH in the TAF for that timeframe. Winds outside of the storms likely to remain out of an easterly direction from mid-morning Sat, then gradually shift to a southerly, then a southwesterly direction from the late morning into the afternoon hours on Saturday. At this point, it appears that there is much less chance for convective activity Saturday afternoon/evening then what we are seeing today, thus have left any mention of SHRA/TS out of the TAF's at this time. Outside of storms expect BKN mid cloud CIGs of 10-15 kft. Southeast California/Southwest Arizona including KIPL and KBLH: At KIPL, current light easterly winds to become westerly after 03Z, with these winds continuing through the rest of the night. WInds at KBLH to remain out of a southerly direction through most of tonight. It now appears that chances of outflows from distant TS's to the east are great enough to include a mention of a wind shift to easterly at both SE CA TAF sites later tonight/early Sat. However, storms chances at the terminals themselves are still quite low (20% at KBLH and 5-10% at KIPL). During the day on Sat, expecting mainly southerly winds at KBLH and SE-ly at KIPL. && .FIRE WEATHER... Sunday through Thursday: Generally an active weather period will continue with persistent chances for showers and thunderstorms, with the best chances across southern Gila county decreasing as one goes west. Humidity values themselves will remain quite elevated during this period, with overnight values rising into the 50-90% range and daytime values falling only 25-45% range. A modest drying trend may being at the very end of the forecast period. Winds will favor typical diurnal/terrain influences most days. && .SPOTTER INFORMATION STATEMENT... Spotters should follow standard reporting procedures. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...Flash Flood Watch through Sunday afternoon for AZZ534-537>563. CA...None. && DISCUSSION...Rogers PREVIOUS DISCUSSION...Iniguez AVIATION...Percha FIRE WEATHER...Iniguez
In the hours before
Special weather statement, Aug 13, 4:14 PM MST, 4 hours 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
414 PM MST Fri Aug 13 2021
AZZ558-560-562-563-140000-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
414 PM MST Fri Aug 13 2021
...A strong thunderstorm will impact portions of Gila County through
500 PM MST...
At 413 PM MST, Doppler radar was tracking a strong thunderstorm near
Cutter, or 8 miles east of Globe, moving west at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Globe, Miami, Cutter, Central Heights-Midland City, Claypool and
Inspiration.
This includes the following highways...
US Highway 60 between mile markers 241 and 263.
AZ Route 70 between mile markers 253 and 263.
AZ Route 77 between mile markers 162 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3354 11057 3337 11052 3321 11086 3351 11097
TIME...MOT...LOC 2313Z 074DEG 12KT 3344 11065
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SDBLocal storm report, Aug 13, 5:27 PM MST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
527 PM MST FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN 1 E CLAYPOOL 33.41N 110.82W
08/13/2021 M1.20 INCH GILA AZ PUBLIC
&&Special weather statement, Aug 13, 5:57 PM MST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
557 PM MST Fri Aug 13 2021
AZZ547-549-552-555-558-140145-
Fountain Hills/East Mesa AZ-Apache Junction/Gold Canyon AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
557 PM MST Fri Aug 13 2021
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 645 PM MST...
At 557 PM MST, Doppler radar was tracking a strong thunderstorm 7
miles south of Apache Lake, or 13 miles northeast of Gold Canyon,
moving west at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Apache Junction, Gold Canyon, Florence Junction, Queen Valley, Canyon
Lake, Superstition Mountains, Gold Camp, Kings Ranch, Lost Dutchman
State Park, Goldfield and Tortilla Flat.
This includes the following highways...
US Highway 60 between mile markers 198 and 212.
AZ Route 79 near mile marker 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3352 11115 3334 11116 3322 11140 3345 11158
3360 11147
TIME...MOT...LOC 0057Z 092DEG 12KT 3347 11125
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SDBSpecial weather statement, Aug 13, 8:34 PM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
834 PM MST Fri Aug 13 2021
AZZ534-537-538-541-542-544-545-547-140415-
Aguila Valley AZ-New River Mesa AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-Deer Valley AZ-Northwest Valley AZ-
Rio Verde/Salt River AZ-North Phoenix/Glendale AZ-
834 PM MST Fri Aug 13 2021
...Strong thunderstorms will impact portions of Maricopa County
through 915 PM MST...
At 833 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Black Canyon City to 8 miles southeast of
Rock Springs to near Camp Creek. Movement was southwest at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Phoenix, Glendale, Scottsdale, Peoria, Surprise, El Mirage,
Youngtown, New River, Sun City West, Circle City, Sun City, Wittmann,
Cave Creek, Carefree, Deer Valley Airport, Downtown Peoria, Surprise
Stadium, Arrowhead Mall, Desert Mountain and Camp Creek.
This includes the following highways...
AZ Interstate 17 between mile markers 211 and 241.
US Highway 60 between mile markers 110 and 150.
AZ Route 101 between mile markers 11 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central Arizona.
&&
LAT...LON 3399 11161 3357 11216 3362 11262 3384 11278
3399 11273 3389 11228 3391 11224 3395 11224
3397 11219 3405 11215
TIME...MOT...LOC 0333Z 054DEG 41KT 3409 11208 3400 11201 3395 11183
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SDBSpecial weather statement, Aug 13, 8:58 PM MST, 5 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
858 PM MST Fri Aug 13 2021
AZZ547-556-557-140445-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
858 PM MST Fri Aug 13 2021
...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 945 PM MST...
At 857 PM MST, Doppler radar was tracking a strong thunderstorm over
Ballantine Trailhead, moving west at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Valley, Ballantine Trailhead, Sugarloaf Mountain, Sunflower,
Punkin Center, Tonto Basin, Four Peaks and Rio Verde.
This includes the following highways...
AZ Route 87 between mile markers 201 and 219.
AZ Route 188 between mile markers 259 and 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM MST for
south central and east central Arizona.
&&
LAT...LON 3387 11130 3367 11127 3363 11165 3364 11166
3391 11166
TIME...MOT...LOC 0357Z 089DEG 7KT 3377 11145
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
SDBThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:14 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 46 min |
| Aug 13, 5:57 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Aug 13, 8:34 PM MST | Special Weather Statement | PSR | 41 min | |
| Aug 13, 8:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Aug 13, 9:19 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 41 min |
| Aug 13, 9:38 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 52 min |
| Aug 13, 9:49 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 13, 9:54 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 51 min |
| Aug 13, 9:56 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 13, 9:58 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 47 min |
| Aug 13, 10:02 PM MST | Dust Storm Warning | PSR | La Paz, Maricopa | 58 min |
| Aug 13, 10:05 PM MST | Special Weather Statement | PSR | Pinal | 40 min |
| Aug 13, 10:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 13, 10:16 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 44 min |
| Aug 13, 10:19 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 13, 10:24 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 36 min |
| Aug 13, 10:31 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Aug 13, 10:39 PM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Aug 13, 10:44 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 46 min |
| Aug 13, 10:58 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Aug 13, 11:01 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa, Yuma | 44 min |
| Aug 13, 11:05 PM MST | Dust Storm Warning | PSR | La Paz, Maricopa, Yuma | 55 min |
| Aug 13, 11:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Aug 13, 11:14 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 5 hr |
| Aug 13, 11:25 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 65 min |
| Aug 13, 11:31 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 5 hr |
| Aug 13, 11:31 PM MST | Severe Thunderstorm Warning | PSR | Gila | 44 min |
| Aug 13, 11:32 PM MST | Special Weather Statement | PSR | Maricopa | 58 min |
| Aug 13, 11:43 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa, Yuma | 47 min |
| Aug 13, 11:49 PM MST | Special Weather Statement | PSR | La Paz | 41 min |
| Aug 13, 11:51 PM MST | Flash Flood Warning | PSR | La Paz | 4 hr |
| Aug 14, 12:03 AM MST | Dust Storm Advisory | PSR | La Paz, Maricopa, Yuma | 57 min |
| Aug 14, 12:15 AM MST | Special Weather Statement | PSR | Gila | 45 min |
| Aug 14, 12:32 AM MST | Special Weather Statement | PSR | Yuma | 43 min |
| Aug 14, 12:33 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Aug 14, 12:35 AM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 14, 12:53 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Aug 14, 1:03 AM MST | Severe Thunderstorm Warning | PSR | Maricopa, Yuma | 57 min |
| Aug 14, 1:04 AM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 4 hr |
| Aug 14, 1:20 AM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 14, 1:37 AM MST | Special Weather Statement | PSR | Yuma | 38 min |
| Aug 14, 1:54 AM MST | Dust Storm Warning | PSR | La Paz, Yuma | 51 min |
| Aug 14, 2:26 AM MST | Special Weather Statement | PSR | Yuma | 49 min |
| Aug 14, 3:35 AM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 14, 3:44 AM MST | Areal Flood Warning | PSR | Maricopa | 11 hr |
| Aug 14, 12:17 PM MST | Areal Flood Warning | PSR | Maricopa | 6 hr |
| Aug 14, 1:19 PM MST | Flash Flood Warning | PSR | Pinal | 4 hr |
| Aug 14, 2:59 PM MST | Special Weather Statement | PSR | Gila | 46 min |
| Aug 14, 3:26 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
| Aug 14, 4:55 PM MST | Special Weather Statement | PSR | Gila | 50 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.